# SDR FDEA201307101517

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 27,427 hours, 14,393 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Component: Flap, Airbus
- Component part number: A57960000002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP LWR SURFACE FOUND ONE PLACE SCRATCH AT OTBD AREA.  IAW SRM 57-50-00, FIG 101, SHEET-5 EXCEEDED ALLOWABLE DAMAGE.  TRIMED OUT AND REINFORCE PATCH REPAIR WITH DOUBLER  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
